Alert archive / Michigan / River Flood Warnings in 2015

River Flood Warning 2, NWS Detroit, MI

May 31, 2015Macomb County, Michigan

NWS Detroit, MI issued this river flood warning at May 31, 2015, 6:32 AM EDT for Macomb County, Michigan. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 6:32 AM EDT (10:32 UTC)
Expired
May 31, 2015, 9:20 PM EDT
In force
15 hr
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Flood severity
Minor

County Macomb County, MI

The radar

The Detroit radar (KDTX), 41 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Clinton River near Clinton Township (FSRM4).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04164000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WGUS43 KDTX 311032
FLWDTX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 
632 AM EDT SUN MAY 31 2015

...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN...

  Clinton River

.Heavy rainfall during Saturday afternoon and night...combined
with additional rainfall today...will push the Clinton River 
over flood stage.
 
MIC099-311624-
/O.NEW.KDTX.FL.W.0002.150531T1032Z-150531T1624Z/
/FSRM4.1.ER.150531T0747Z.150531T0830Z.150531T1024Z.NO/
632 AM EDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE DETROIT/PONTIAC HAS ISSUED A

* FLOOD WARNING FOR 
  THE Clinton River In sterling heights and clinton township..
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 4 AM Sunday THE STAGE IS 16.1 FEET AND rising.
* FLOOD STAGE IS 16.0 FEET.
* Minor FLOODING IS OCCURRING. 
* The river should crest a little over flood stage 
  this afternoon. 

&&

LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
      4268 8309 4260 8298             

$$
3 follow-up statements
730 
WGUS83 KDTX 311558
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1158 AM EDT SUN MAY 31 2015

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    Clinton River...Lower Rouge River

.Flooding will continue today resulting from heavy rainfall 
of 2 to 4 inches since Saturday afternoon.  Rainfall will taper off 
through the early evening hours.  

MIC163-312358-
/O.EXT.KDTX.FL.W.0001.000000T0000Z-150601T0900Z/
/INKM4.1.ER.150531T1157Z.150531T1800Z.150601T0300Z.NO/
1158 AM EDT SUN MAY 31 2015

A FLOOD WARNING CONTINUES FOR 
  Lower Rouge River In inkster and dearborn. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 9 AM SUNDAY THE STAGE IS 10.2 FEET AND RISING.
* FLOOD STAGE IS 10.0 FEET.
* Minor FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN 
  FALLING AND GO BELOW FLOOD STAGE TONIGHT.


&&

LAT...LON 4231 8338 4232 8326 4230 8326 4227 8338


$$

MIC099-312358-
/O.EXT.KDTX.FL.W.0002.000000T0000Z-150601T1245Z/
/FSRM4.1.ER.150531T0747Z.150601T0000Z.150601T0645Z.NO/
1158 AM EDT SUN MAY 31 2015

A FLOOD WARNING CONTINUES FOR 
  Clinton River In sterling heights and clinton township.. 
* FROM NOW UNTIL FURTHER NOTICE. 
* AT 9 AM Sunday THE STAGE IS 16.4 FEET AND rising.
* FLOOD STAGE IS 16.0 FEET.
* Minor FLOODING IS OCCURRING.
* FORECAST...THE RIVER IS AT CREST AND SHOULD BEGIN 
  FALLING AND GO BELOW FLOOD STAGE MONDAY MORNING.


&&

LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
      4268 8309 4260 8298             

$$
174 
WGUS83 KDTX 312153
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
553 PM EDT SUN MAY 31 2015

...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...

    Clinton River...Lower Rouge River...Rouge River
    
.Flooding will continue tonight as a result of heavy rainfall 
of 2 to 4 inches since Saturday afternoon. The rain ended
Sunday afternoon which will allow river stages to crest and 
fall tonight and Monday. 

MIC163-010553-
/O.CON.KDTX.FL.W.0001.000000T0000Z-150601T0900Z/
/INKM4.1.ER.150531T1157Z.150531T1830Z.150601T0300Z.NO/
553 PM EDT SUN MAY 31 2015

A FLOOD WARNING CONTINUES FOR 
  Lower Rouge River in Inkster and Dearborn. 
* From now until further notice.  
* At 5 PM Sunday the stage was 10.3 feet and steady.
* Flood stage is 10.0 FEET.
* Minor flooding is occurring 
* Forecast...The river was cresting at 5 PM Sunday
  and should fall below flood stage tonight. 
  
&&

LAT...LON 4231 8338 4232 8326 4230 8326 4227 8338


$$

MIC163-010553-
/O.CON.KDTX.FL.W.0003.000000T0000Z-150601T2330Z/
/DETM4.1.ER.150531T1602Z.150601T0600Z.150601T1730Z.NO/
553 PM EDT SUN MAY 31 2015

A FLOOD WARNING CONTINUES FOR 
  Rouge River in Detroit. 
* From now until further notice. 
* At 5 PM Sunday the stage was 16.0 feet and rising.
* Flood stage is 15.0 feet.
* Minor flooding is occurring. 
* Forecast is to crest around 16.8 FEET tonight after midnight.


&&

LAT...LON 4245 8335 4245 8324 4234 8322 4234 8328


$$

MIC099-010553-
/O.CON.KDTX.FL.W.0002.000000T0000Z-150601T1245Z/
/FSRM4.1.ER.150531T0747Z.150601T0000Z.150601T0645Z.NO/
553 PM EDT SUN MAY 31 2015

A FLOOD WARNING CONTINUES FOR 
  Clinton River in Sterling Heights and Clinton Township. 
* From now until further notice. 
* At 5 PM Sunday the stage was 16.2 feet and falling. 
* Flood stage is 16.0 feet. 
* Minor flooding is occurring. 
* The river crested at 16.6 feet around noon and is forecast
  to fall below flood stage tonight. 

&&

LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
      4268 8309 4260 8298             

$$
352 
WGUS83 KDTX 010120
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
920 PM EDT SUN MAY 31 2015

...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
   
   Clinton River
    

.Heavy rainfall during Saturday and Sunday amounted to 2 to 4 inches
over much of southeast Michigan. Heavy rain ended earlier Sunday 
afternoon and ended completely by Sunday evening. This has allowed 
the river levels to begin falling quickly during the night.


MIC099-010150-
/X.CAN.KDTX.FL.W.0002.000000T0000Z-150601T1245Z/
/FSRM4.1.ER.150531T0747Z.150531T1645Z.150531T2211Z.NO/
920 PM EDT SUN MAY 31 2015

FLOOD WARNING DISCONTINUED FOR 
Clinton River In Sterling Heights and Clinton Township.. 
* AT 9 PM Sunday the stage was 15.7 feet and falling.
* FLOOD STAGE IS 16.0 FEET.
* The river fell below flood stage and will continue 
  to fall...therefore...the warning has been cancelled. 

&&

LAT...LON 4260 8294 4257 8290 4254 8296 4262 8309
      4268 8309 4260 8298             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at May 31, 2:59 AM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, May 31, 2:59 AM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
259 AM EDT SUN MAY 31 2015

.SHORT TERM...TODAY AND TONIGHT

INCLUDING THIS AFTERNOON'S CONVECTION AND SUBSEQUENT POST-FRONTAL
SHOWERS, RAINFALL AMOUNTS HAVE GENERALLY RANGED FROM 1 TO 2 INCHES
IN THE FLOOD WATCH AREA THROUGH EARLY THIS MORNING. THE SECOND WAVE
OF RAINFALL IS NOW ORGANIZING AND SPREADING INTO THE CWA AT PRESS
TIME.

REGIONAL RADAR MOSAIC SHOWS SIGNS OF DEFORMATION REALLY RAMPING UP
OVER THE LAST COUPLE OF HOURS FROM NORTHWEST INDIANA INTO SOUTHERN
LOWER MICHIGAN. THIS DEFORMATION IS OCCURRING AROUND THE NORTHWEST
PERIPHERY OF A COMPACT MID-LEVEL CIRCULATION OVER NORTHERN INDIANA.
CONTRACTION OF THE MID-LEVEL THERMAL GRADIENT WILL ALSO ADD A
NOTEWORTHY FGEN COMPONENT TO THE FORCING FIELD, ESPECIALLY SOUTH OF
THE M59 CORRIDOR APPROX 9-16Z. A DEEP WARM CLOUD LAYER OF 11 KFT
WILL SUPPORT CONTINUED EFFICIENT HYDROMETEOR PRODUCTION WITHIN THIS
ENVIRONMENT WHILE PWATS OF 1.4" INDICATE PLENTY OF MOISTURE
AVAILABILITY. STEADY MODERATE RAIN WITH EMBEDDED HEAVY SHOWERS
REMAINS POSSIBLE. SOME RIVER FLOODING HAS ALREADY BEEN OBSERVED AND
URBAN FLOODING REMAINS A POSSIBILITY THROUGH SUNDAY. STEEP BOUNDARY
LAYER LAPSE RATES SUGGEST SOME DIURNAL ENHANCEMENT VIA INCREASED
INSTABILITY IN THE LOWEST 2KFT WILL BE POSSIBLE. HOWEVER, FROM A
FLOODING STANDPOINT, IT IS FORTUNATE THAT INSTABILITY IS LACKING
THROUGH THE REMAINDER OF THE COLUMN AND THUS PREVENTING A CLASSIC
SHARS EPISODE FROM UNFOLDING. EVEN SO, ADDITIONAL RAINFALL AMOUNTS
OF 1-2" IN THE FLOOD WATCH AREA WARRANT CONTINUING THE HEADLINE.
EVENT TOTAL RAINFALL OF 2-4" STILL LOOKS ON TARGET. THE HIGHEST
AMOUNTS ARE EXPECTED FROM THE METRO AREA AND POINTS SOUTH.

SECOND FACET OF TODAY'S SYSTEM WILL BE COLD TEMPERATURES. STRONG
NORTHEAST GRADIENT COMING OFF OF LAKE HURON WILL CONFINE HIGHS TO 48-
55 AND KEEP WIND CHILLS AROUND 40 DEGREES THROUGH THE AFTERNOON OVER
THE SOUTHEASTERN 2/3 OF THE CWA. THE SAGINAW VALLEY WILL BE ABSENT
OF APPRECIABLE PRECIPITATION FOR MOST OF THE DAY AND MAY ACTUALLY
SEE SOME LATE CLEARING. HIGHS ARE FORECAST TO OPTIMISTICALLY REACH
55 DEGREES THERE, BUT IT WILL BE LITTLE CONSOLATION AS 30KT WIND
GUSTS FUNNEL IN OFF THE BAY.

PRECIPITATION INTENSITY WILL RAPIDLY DIMINISH AFTER ABOUT NOON LOCAL
TIME, BUT LINGERING DEFORMATION WILL SUPPORT LIGHT SHOWERS WELL INTO
THE LATE AFTERNOON AND EARLY EVENING. CLEARING TREND WILL FOLLOW
SUIT AS SKIES CLEAR FROM NW TO SOUTHEAST THROUGH THE EVENING AND
INTO THE OVERNIGHT. GRADIENT WILL REMAIN STOUT, PREVENTING LOW
TEMPERATURES FROM GETTING TOO OUT OF HAND, BUT UPPER 30S WILL STILL
BE POSSIBLE IN THE SAGINAW VALLEY AND THUMB WHERE RECORD LOWS FOR
THE DATE MAY BE APPROACHED. CLOUDS WILL HELP CONTAIN LOWS TO THE MID
AND UPPER 40S ELSEWHERE.

RECORD LOW HIGH TEMPERATURES FOR 5/31
DETROIT AREA (DTW) - 46F (1910)
FLINT AREA (FNT) - 50F (1972)
TRI-CITIES (MBS) - 50F (1972)

RECORD LOW TEMPERATURES FOR 6/1
TRI-CITIES (MBS) - 37 (2003)

&&

.LONG TERM...MONDAY THROUGH SATURDAY

REMNANT DEEP LAYER MOISTURE ASSOCIATED WITH TODAYS SYSTEM WILL PUSH
EAST OF THE FORECAST AREA DURING THE DAY MONDAY...LEAVING A DRY
NORTHEAST FLOW ACROSS SE MI. THERE IS GOOD AGREEMENT AMONG THE 00Z
MODEL SUITE THAT THE SHORT WAVE IMPULSE NOW ROTATING ACROSS SRN
MANITOBA WILL DEVELOP INTO A CLOSED CIRCULATION AS IT TRACKS NORTH
OF LAKE HURON MON AND MON NIGHT. ENHANCED SHORT WAVE RIDGING BEHIND
THIS FEATURE WILL HOLD THE SURFACE RIDGE AXIS GENERALLY NORTH AND
WEST OF THE FORECAST AREA MON INTO TUES...MAINTAINING AN EASTERLY
FLOW ACROSS SE MI. LOW LEVEL DRY AIR ADVECTION AND DIURNAL MIXING ON
MONDAY WILL LEAD TO A GENERAL CLEARING TREND DURING THE DAY. THE
SHALLOW COLD AIR AND EASTERLY FLOW OFF THE GREAT LAKES WILL HOWEVER
LIMIT DAYTIME MIXING DEPTHS...THUS SUPPORTING AFTERNOON HIGHS ONLY
IN THE 60S /WITH COOLER READINGS NEAR LAKE HURON/. THE EASTERLY FLOW
WILL WEAKEN MON NIGHT INTO WED AS THE SURFACE HIGH BEGINS EXPANDING
INTO THE ERN GREAT LAKES. MID LEVEL HEIGHTS WILL ALSO BUILD ACROSS
THE GREAT LAKES THROUGH MID WEEK. THESE FACTORS WILL SUPPORT A
GRADUAL WARMING TREND DURING THE COURSE OF THE WEEK. THE WEAKENING
GRADIENT AND DRY AMBIENT AIRMASS WILL HOWEVER LEAD TO SOME GOOD
NIGHTTIME RADIATIONAL COOLING AND THUS SOME RELATIVELY CHILLY MINS
MON NIGHT AND TUES NIGHT. A LITTLE MORE S-SW FLOW FORECAST TO
DEVELOP DURING THE END OF THE WEEK WILL OFFER AN OPPORTUNITY FOR
MORE SUMMER-LIKE TEMPERATURES TO RETURN DURING THE LATTER HALF OF
THE FORECAST PERIOD.

&&

.MARINE...

ROUGH BOATING CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED TODAY AS
GUSTY NORTHEAST WINDS WILL PERSIST THROUGH THE AFTERNOON. THESE
WINDS ARE THE RESULT OF A LOW PRESSURE SYSTEM MOVING EAST ACROSS THE
OHIO VALLEY AND STRONG HIGH PRESSURE BUILDING INTO THE NORTHERN
GREAT LAKES. THE STRONGEST WINDS WILL BE ACROSS SAGINAW BAY DUE TO
THE LONG FETCH CREATED WITH NE WINDS. WIND GUSTS TO GALE FORCE
REMAIN POSSIBLE ON THE BAY. WINDS AND WAVES WILL GRADUALLY DIMINISH
TONIGHT AND DURING THE DAY MONDAY AS THE LOW DEPARTS TO THE
NORTHEAST AND HIGH PRESSURE BUILDS INTO THE REGION FROM THE NORTH.

&&

.AVIATION...ISSUED 1158 PM EDT SAT MAY 30 2015

CONCENTRATED AREAS OF HEAVY RAIN WILL CONTINUE TO EVOLVE OVER THE SE
MICHIGAN TERMINALS BUT WILL BE MORE INFREQUENT COMPARED TO EARLIER
IN THE NIGHT. COVERAGE AND INTENSITY WILL THEN BUILD UP TO A PEAK
AROUND SUNRISE AND LAST THROUGH THE MORNING...MAINLY FROM PTK TO THE
DTW CORRIDOR...AS A STRONG WAVE OF LOW PRESSURE SLIDES ALONG THE
FRONT STALLED OVER CENTRAL OHIO. THE POTENTIAL FOR THUNDERSTORMS HAS
SHIFTED SOUTH WITH THE FRONT BUT THE HEAVY RAIN WILL COMBINE WITH
GUSTY WIND FROM THE NORTHEAST TO EFFECTIVELY HAMPER AVIATION
OPERATIONS AT ALL LOCATIONS. THE WIND WILL BE ESPECIALLY GUSTY AT
MBS WHERE GUSTS COULD REACH 30 KNOTS OFF SAGINAW BAY. OTHERWISE...
CEILING AND VISIBILITY WILL VARY WIDELY FROM BORDERLINE MVFR/VFR AT
MBS TO IFR AT DTW. IMPROVED CEILING CONDITIONS WILL SPREAD NORTH TO
SOUTH OVER THE AREA AND RETURN ALL LOCATIONS TO VFR AS RAIN ENDS BY
SUNDAY EVENING.

FOR DTW... BORDERLINE MVFR/IFR RESTRICTION WILL PERSIST THROUGH THE
NIGHT AS WAVES OF RAIN SHOWERS MOVE IN FROM OHIO AND INDIANA. HEAVY
RAINFALL WILL BECOME MORE PERSISTENT TOWARD SUNRISE AND THROUGH THE
MORNING AS STRONG LOW PRESSURE SLIDES THROUGH CENTRAL OHIO.
LOCALIZED FLOODING REMAINS POSSIBLE. THE LOW PRESSURE SYSTEM WILL
ALSO SUPPORT STRONG NORTHEAST WIND AT THE TERMINAL THROUGH MUCH OF
THE DAY. IMPROVEMENT IN BOTH CEILING AND WIND CONDITIONS IS EXPECTED
DURING SUNDAY EVENING.

//DTW THRESHOLD PROBABILITIES...

* HIGH FOR CEILING 5000 FEET OR LESS.

* LOW POTENTIAL FOR THUNDERSTORMS... BUT HIGH FOR HEAVY RAINFALL.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH THROUGH THIS AFTERNOON FOR MIZ055-060>063-068>070-075-
     076-082-083.

LAKE HURON...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LHZ441>443.

     GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR LHZ421-422.

LAKE ST CLAIR...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LCZ460.

MICHIGAN WATERS OF LAKE ERIE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LEZ444.

&&

SHORT TERM...JVC
LONG TERM....SC
MARINE.......SC
AVIATION.....BT

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, May 31, 3:07 AM EDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
307 AM EDT SUN MAY 31 2015

MIZ047>049-053-054-010715-
MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-
307 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS WILL GUST UP TO 40 MPH ALONG THE LAKE HURON
SHORELINE...ESPECIALLY NEAR SAGINAW BAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-010715-
LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
307 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...TODAY AND TONIGHT

GALE WARNINGS AND SMALL CRAFT ADVISORIES ARE IN EFFECT. SEE THE
FORECAST FOR DETAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ055-060>063-068>070-075-076-082-083-010715-
SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-
MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE-
307 AM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON. REFER TO THE
FLOOD STATEMENT FOR DETAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

JVC

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:30 PM EDTRiver Flood WarningDTXWayne42 hr
May 31, 8:48 AM EDTLakeshore Flood AdvisoryDTXBay, Tuscola13 hr
May 31, 11:49 AM EDTRiver Flood WarningDTXWayne32 hr

Nearby

River Flood Warnings in Michigan, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.